CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
Steady vortex patches near a rotating flow with constant vorticity in a planar bounded domain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 487, 期号: 2, 页码: 15
Authors:  Wang, Guodong;  Zuo, Bijun
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Euler equations  Vortex patch  Variational problem  Limiting behavior  
Concentration of mass in the pressureless limit of Euler equations for power law 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 47, 页码: 224-235
Authors:  Ibrahim, Muhammad;  Liu, Fujun;  Liu, Song
Favorite  |  View/Download:16/0  |  Submit date:2019/04/02
Riemann solutions  Delta wave  Power law  Zero pressure gas dynamics  Weighted Dirac-measure  Numerical simulations  
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 3, 页码: 787-806
Authors:  Zhang, Zhitao;  Luo, Haijun
Favorite  |  View/Download:15/0  |  Submit date:2018/09/08
Nonlinear elliptic system  ground state solution  foliated Schwarz symmetric  asymptotic limits  
The limit of the Hermitian-Yang-Mills flow on reflexive sheaves 期刊论文
ADVANCES IN MATHEMATICS, 2018, 卷号: 325, 页码: 165-214
Authors:  Li, Jiayu;  Zhang, Chuanjing;  Zhang, Xi
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Reflexive sheaves  Harder-Narasimhan-Seshadri filtration  Hermitian-Yang-Mills flow  
Blowup behavior of harmonic maps with finite index 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 5, 页码: 16
Authors:  Li, Yuxiang;  Liu, Lei;  Wang, Youde
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
The Limit of the Yang-Mills-Higgs Flow on Higgs Bundles 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2017, 期号: 1, 页码: 232-276
Authors:  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Numerical solution of the steady-state probability and reliability of a repairable system with three unites 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 263, 页码: 251-267
Authors:  Zheng, Fu;  Xu, Shuangshuang;  Li, Xin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Repairable system  Numerical solution  Availability  Mean up-time  
The gradient flow of Higgs pairs 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2011, 卷号: 13, 期号: 5, 页码: 1373-1422
Authors:  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Higgs bundles  Kahler surface  Harder-Narasimhan-Seshadri filtration  
The hole-filling method and the uniform multiscale computation of the elastic equations in perforated domains 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2008, 卷号: 5, 期号: 4, 页码: 612-634
Authors:  Wang, X.;  Cao, L.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
homogenization  multiscale analysis  elastic equations  perforated domain  hole-filling method